RUS
ENG
Full version
JOURNALS
// Journal of Siberian Federal University. Mathematics & Physics
// Archive
J. Sib. Fed. Univ. Math. Phys.,
2020
Volume 13,
Issue 5,
Pages
622–630
(Mi jsfu868)
This article is cited in
3
papers
On the differentiation in the Privalov classes
Eugenia G. Rodikova
a
,
Faizo A. Shamoyan
b
a
Bryansk State University, Bryansk, Russian Federation
b
Saratov State University, Saratov, Russian Federation
Abstract:
The invariance of the Privalov classes with respect to the differentiation operator is studied.
Keywords:
Privalov spaces, the Bloch–Nevanlinna conjecture, differentiation operator.
UDC:
517.53
Received:
22.09.2019
Received in revised form:
25.04.2020
Accepted:
26.07.2020
Language:
English
DOI:
10.17516/1997-1397-2020-13-5-622-630
Fulltext:
PDF file (118 kB)
References
Cited by
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025